×

zbMATH — the first resource for mathematics

A complete many-valued logic with product-conjunction. (English) Zbl 0848.03005
Studies in the field of fuzzy sets related to triangular norms have shown that the infinitely many-valued logic over the real unit interval with 1 as the only designated truth degree and a product-based conjunction connective has not been discussed much till now, despite some representation theorems of \(t\)-norms which refer to the product as a kind of basic \(t\)-norm.
Choosing the product conjunction, a corresponding implication connective via residuation (i.e., both of them as an adjoint pair), and defining negation formally from implication and the truth degree constant 0 like in intuitionistic logic, the authors constitute the system they investigate.
The completeness proof is given via algebraic studies essentially like the corresponding proof for Łukasiewicz’s infinite-valued logic, but now introducing and investigating product algebras for this product logic instead of the MV-algebras for the Łukasiewicz case.

MSC:
03B50 Many-valued logic
03B52 Fuzzy logic; logic of vagueness
03G25 Other algebras related to logic
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alsina, C., Trillas, E., Valverde L.: On some logical connectives for fuzzy set theory. J. Math. Anal. Appl.93, 15–26 (1983) · Zbl 0522.03012
[2] Balbes, R., Dwinger, P.: Distributive lattices. Missouri: Univ. Missouri Press 1974 · Zbl 0321.06012
[3] Birkhoff, G.: Lattice theory, vol. 25. New York: 1948, Amer. Math. Soc. Colloquium Publ. · Zbl 0033.10103
[4] Bouchon, B.: Fuzzy inferences and conditional possibility distributions Fuzzy Sets Syst.23, 33–41 (1978) · Zbl 0633.68100
[5] Fuchs, L.: Partially ordered algebraical systems. New York: Pergamon Press 1963 · Zbl 0137.02001
[6] Gödel, K.: Zum intuitionistischen Aussagenkalkül. Anz. Akad. Wissensch. Wien, Math.-naturwissensch. Klasse69, 65–66 (1932). Erg. math. Kolloqu.4, 40 (1933) · JFM 58.1001.03
[7] Gottwald, S.: Mehrwertige Logik. Berlin: Akademie-Verlag 1988
[8] Grätzer, G.: Universal Algebra. Berlin Heidelberg New York: Springer 1979 · Zbl 0412.08001
[9] Gurevich, Y., Kokorin, A.I.: Universal equivalence of ordered Abelian groups (in Russian). Algebra i Logika2.1, 37–39 (1963)
[10] Hájek, P.: Fuzzy logic and arithmetical hierarchy. Fuzzy Sets Syst.73, 359–363 (1995) · Zbl 0857.03011
[11] Hájek, P.: Fuzzy logic and arithmetical hierarchy, vol. II. Submitted · Zbl 0857.03011
[12] Hájek, P., Havránek, T., Jiroušek, R.: Uncertain information processing in expert systems. CRC Press 1992
[13] Hájek, P., Valdés, J.J.: Algebraic foundations of uncertainty processing in rule-based expert systems I. Comp. Artif. Intell.9, 325–334 (1990)
[14] Höhle, U.: Commutative residuated monoids. In: Höhle, U., Klement, P., (eds) Non-classical logics and their applications to fuzzy subsets (A handbook of the mathematical foundations of the fuzzy set theory). Dordrecht. Kluwer 1995
[15] Ling, C.H.: Representation of associative functions Publ. Math. Debrecen12, 182–212 (1965)
[16] Łukasiewicz, J.: Selected works. Amsterdam: North-Holland 1970 · Zbl 0212.00902
[17] Novák, V.: On the syntactico-semantical completeness of first-order fuzzy logic I, II Kybernetika26, 47–26, 134–152 (1990) · Zbl 0705.03009
[18] Paris, J.B.: The uncertain reasoner’s companion – a mathematical perspective. Cambridge: Cambridge University Press 1994 · Zbl 0838.68104
[19] Pavelka, J.: On fuzzy logic I, II, III. Z. Math. Logik Grundl. Math.25, 45–52, 119–134, 447–464 (1979) · Zbl 0435.03020
[20] Rose, A., Rosser, J.B.: Fragments of many-valued statement calculi. Trans. A.M.S.87, 1–53 (1958) · Zbl 0085.24303
[21] Scarpelini, B.: Die Nichtaxiomatisierbarkeit des unendlichwertigen Prädikatenkalküls von łukasiewicz. J. Symb. Log.27, 159–170 (1962) · Zbl 0112.24503
[22] Schweizer, B., Sklar, A.: Associative functions and abstract semi-groups. Publ. Math. Debrecen10, 69–81 (1963) · Zbl 0119.14001
[23] Schweizer, B., Sklar, A.: Probabilistic metric spaces. Amsterdam: North Holland 1983 · Zbl 0546.60010
[24] Takeuti, G., Titani S.: Fuzzy Logic and fuzzy set theory. Anal. Math. Logic32, 1–32 (1992) · Zbl 0786.03039
[25] Zadeh, L.: Fuzzy logic. IEEE Comput.1, 83 (1988) · Zbl 0634.03020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.